MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device) detached prematurely inside the micro catheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.A retriever device and a catheter were included in the return packaging.The reported lot number was confirmed from the packaging label.During the initial inspection, reported event was confirmed.Analysis could not be completed as main coil fell on floor.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during the procedure, the subject coil prematurely detached inside the microcatheter.The device was returned and the main coil had been detached from the delivery wire it is probable that the main coil was detached within the microcatheter due to procedural or anatomical factors during use.An assignable cause of procedural factors will be assigned to the as reported and as analyzed 'main coil prematurely detached/separated during use , as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device)detached prematurely inside the micro catheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.

Brand Name
TARGET 360 SOFT 6MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12178166
Report Number3008881809-2021-00302
Device Sequence Number16365677
Product Code HCG
UDI-Device Identifier04546540676528
UDI-Public04546540676528
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberM0035476100
Device Catalogue NumberM0035476100
Device Lot Number22352194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)